# SDR CALA2023121303637

- Difficulty date: December 6, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N801UA
- Make and model: Airbus A319-131
- Aircraft serial: 686
- Aircraft time: 78,007 hours, 33,587 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Clamp
- Part number: ABS0395A464
- Condition: Damaged
- Location: Waste Tank
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WASTE TANK LINE FWD OF THE WASTE TANK, SEPARATED DUE TO FAILED CLAMP. LOCKED FOR MAINTENANCE FERRY TO ORD.   POSITIONED THE WASTE LINE CLAMP SLEEVE BETWEEN THE SEPARATED WASTE LINES AND SECURED WITH SPEED TAPE FOR THE MAINTENANCE FERRY.  ORD MX REPLACED CLAMP. ALL 3 LAVS INOP DUE TO SEPERATED WASTE LINE.  POSITIONED WATER SUPPLY VALVES TO CLOSED IN ALL THREE LAVS. LOCKED AND PLACARDED ALL THREE LAVS,  INOP DO NOT ENTER MEL 3830S APPLIED.   R & R FAULTY CLAMP AND REPLACED 2 O-RINGS FOR TOILET DRAIN LINES REF AMM 38-30-00-410-002-A. RAN EACH LAV SEPARATELY MULTIPLE TIMES. NO LEAKS DETECTED. OPA CHECK GOOD.
